# SDR AALA2019022019008

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,094 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A813212
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO INTERCOSTAL WEB BETWEEN BS 767 AND 787 AT STRINGER 27R. REPLACED THE INTERCOSTAL WEB IAW RD 51-00-05-01, RD 51-20-01, REPAIR 1, AND EA 290089.
